# SDR DJFA2007080

- Difficulty date: July 24, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N439LX
- Make and model: Beech 400A
- Aircraft serial: RK284
- Aircraft time: 6,074 hours, 5,096 cycles
- Engine: Pwa JT15D5
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 45A630824
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,074 hours, 5,096 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE RT ROLLER BRACKET WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70. THE RIGHT AND LEFT RIB ASSEMBLIES WERE REPLACED WITH THE NEW IMPROVED RIB ASSEMBLIES.
